T Nation

Cysts from Synthol, Deca, or Tren?

Ay boys what a beautiful Tuesday. Just needin some help with my cycle I’ve been running. 40mg LGD and I’ve been injecting synthol into my hilariously small calves but been getting crazy cysts all up on the bitch lmao…
I’ve been pounding out squats like I’m Riley Reid riding a dick but the gains are non existent…
Do you think it’s the deca 150mg I’m running or the tren 50mg that’s causing the cysts?
Thanks!

I doubt that it’s because of Tren or Deca, have never heard of those causing cysts, seems very unlikely.

Wouldn’t it be more logical to be coming from the synthol? Maybe irritation or body rejecting/attacking the substance? Why dont you get it checked out.

I mean it’s pretty widespread that a lot of issues can happen with Synthol.

With all of this this online, why the hell would you put that shit into your body?

1 Like

OP was trolling. I called him out for his other post in powerlifting. He is now banned. I actually thought he was pretty funny. If you look at his profile, it says this is his alternate account. His original was called “Ihaveastiffy”. Read his other post for a good chuckle. Although this one is pretty funny as well.

Apparently I’m a sucker for a TROLL!